Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please Help
An_250853 posted:
In Nov 2010 after having my son, I started on the implanon contraceptive. Since January 2011 I have not had a cycle. About a week ago I experienced something like a period but it was not like I remembered it to be. More like spotting and it only lasted 2 days. I have also had nausea, more so when I smoke which I have been doing for some time now. I have been cramping regulary, more tiresome, and my appetite is growing. I took a pregnancy test but it was negative, what could this be?
lovebird79 responded:
Honestly, it sounds like your body is adjusting to your new contraception.

I've tried several different kinds and some I would feel nauseous and even dizzy. that's why I got off hormonal contraception.

Anyways, if you are worried, you should call your doctor and talk to them - it may just be your body adjusting, but it's better to know what's going on than to stress.

Good luck
tlkittycat1968 replied to lovebird79's response:
That could be if it was a new contraceptive but the poster has been on the implanon since November 2010, over two years.
Proud mommy to PJ (5)
Shonta10 replied to tlkittycat1968's response:
Yes that's why I am confused I have been on the Impanon since Nov 2010 and I haven't had any of these symptoms until about a month ago
tlkittycat1968 replied to Shonta10's response:
It could be any number of things. I've heard spotting is common while on birth control even if you've been using it for years without any.

Since the test you took was negative, you probably aren't pregnant. If your symptoms persist, you might want to talk to your doctor.
Proud mommy to PJ (5)

Spotlight: Member Stories

I have a twin sister and i had another sister, my mom was pregnant with 3 of us, my other sister (Amber L. B. RIP 4/5/1995) passed due to a brain Aria...More

Helpful Tips

trying to get pregnant
.. im trying to get pregnant for 2 yrs.. im nearly hopeless..pls help More
Was this Helpful?
2 of 4 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.